# SDR DALA2022060103814

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 REINSPECT EXISTING REPAIR STOP FITTING 1 ON FRAME 68 RH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 599559-14AD REV ORIGINAL. (2258358)
